Almost everything came under the influence of Spice, notes the effects are similar to those, that occur when drinking any other drugs. A tolerant attitude is not only not reduced, but, on the contrary, only growing. An increasing number of Spice, who smokes in one go. At one point, a smoker may get too carried away and overdo it with the dosage. Anything good from this does not have to wait, it is impossible to exclude even result in death.
In fact, events can develop in one of two ways:
- emergency medical assistance in connection with the overdose of Spice;
- switching to substances narcotic substances with more dangerous complications, because of specific actions have received the name of "heavy" drugs (pharmacy barbiture, amphetamines).
Treatment spice possible in special clinics.
Involuntarily the question arises about, how many is determined by its Spice overdose. Alas, against the Spice can only approximately calculate this value. Why?
Powder preparation in addition to all the other components contains components of plant origin. Some of them have psychoactive effect, ie. able to exert influence on the Central nervous system. The problem is, in different packaging mix (bags) contains different quantity of the said particles.
The situation is similar with synthetic cannaboids, which are included in the composition as the main active component. Nobody tries in precision dosing. Those, who likes spice, I think, if the dosage of powder can be produced, weighing the powder or by simple selection of a certain number of bags. Can't two different packet belonging to the same party have the same concentration of intoxicating substances.
In the human body can theoretically be different amounts of the drug. This takes into account such moments, for example, the number transformed into the smoke of the powder from a bag. Possible, dose got not one person, and fraternally was distributed among the friends. Neither of which guarantees a quality Smoking mixture now can not speak: in one case, the quality is better, in the other – worse. It, as someone lucky. Common sense dictates, what is the quality of powder, made illegal, a big question. What is the share in it of toxic substances?
Is it worth to endanger his body for the sake of short term pleasures of Smoking Spice is not only a potent, but highly toxic drug?
Using a large dose of spice, people the first time suffering severe hallucinations. Being in that state of intoxication he perceives the surrounding world is far from reality. Often in the brain are produced by some creepy-ass images, what the addict covers the unconsciously-instinctive horror.
Many patients are under the influence of Spice commit acts sad ending. The victim of tormenting hallucinations people may jump to the street through the window or attempt suicide in some other way.
With further increase in dose the effect is reversed – there comes a strong retardation. Occur disturbances of consciousness. Thus in addition observed these symptoms:
- first person sick, then he begins to vomit several times in a row;
- the heart beats more often;
- blood pressure higher than normal;
- the instinctive narrowing of blood vessels, with the aim to avoid that, to drug been found in tissues and organs, but it also leads to less flow of oxygen and impaired functioning;
- it becomes hard to breathe, lost consciousness;
- strong overdosage sometimes leads to such unpleasant finale which is clinical death.
Spice drug, which can kill. This should be remembered by every, who are interested in this chemistry.
Excited man, inadequately assessing the validity, unknown, what is capable to do at any time. Highly undesirable, he was among people, you want to isolate from them. Therefore, you need to call the phone number "first aid", to come psychiatric team. Waiting for arrival of medpersonala, to take measures to ensure, the patient did not brawl.
When, on the contrary, occurs depression or loss of consciousness, then after calling a brigade "first aid", the human being Radom is necessary to monitor the breathing and pulse of the patient. If breathing has stopped – take typical of such a situation, comprehensive measures, called cardio-pulmonary resuscitation. These include performing chest compressions, CPR.
In case of overdose you should act quickly, to the patient as soon as possible was in the hospital! Medical:
- Violent patients will first tied to the bed.
- In the case of clinical death – will grant a ward for intensive therapy.
- By introducing medicine will make the blood harder to get rid of the drug.
- Resume normal breathing and heart rate., establish blood breath
- Using the appropriate preparations restores the functioning of the cerebral pulp
After all the procedures assigned to the drug treatment, to prevent the possibility of recurrence of such incident.
Many teenagers buy spice. An overdose of this drug may, it's not a myth and not a fairy tale. Timely aid for poisoning drug can save a life!